# SDR GTIA2022032836353

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 10,468 hours, 4,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R2 ENTRY DOORS ASSIST BOTTLE REQUIRE SERVICING-SERVICED L1 AND R2 ENTRY DOOR ASSIST BOTTLE IAW AMM 52-10-00
